# SDR SWAA2021070889480

- Difficulty date: July 1, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS DAMAGE UNDER R/H TRANSITION ANGLE AT BS 947 RBL 20. / [08] REMOVED FRAME AT STA 947 FROM STR 23L TO STR 23R PER SRM 51-40-02.; [09] LOCATED AND DRILLED NEW FRAME PER SAMPLE PER SRM 51-40-05. DEBURRED; TREATED AND PRIMED HOLES PER AMM 51-21-41 AND AMM 51-21-72.; [10] LOCATION OF HOLES IS C/W.; [11] OK TO INSTALL FRAME AT STA 947; [12] INSTALLED FRAME AT STA 947 PER SRM 51-10-02 AND SRM 51-40-02. OTHER PARTS TO BE INSTALLED ON NON ROUTINES TTG8Q005NB5E; TTG8Q005NQ70; TTG8Q005NQ7F AND TTG8Q005NRCR.; [13] 12. RYAN ROGERS (TECHNICIAN); 06-JUL-2021 01:46 UTC INSTALLED FRAME AT STA 947 PER SRM 51-10-02 AND SRM 51-40-02. OTHER PARTS TO BE INSTALLED ON NON ROUTINES TTG8Q005NB5E; TTG8Q005NQ70; TTG8Q005NQ7F AND TTG8Q005NRCR. RII INSPECTED; [14] RE-INSTALLED FAILSAFE CORD AT STA 947 FROM STR 23L TO STR 23R PER SRM 51-40-02.; [15] VERIFIED REINSTALLATION OF FAIL SAFE CHORD AT BS 947.; [16] INSTALLED BAFFLE AT BS 927-947; RBL 17 PER SRM 51-40-02.; [17] VERIFIED BAFFLE INSTALLATION BS 927-947 RBL 17; [18] RE-INSTALLED SUPPORT FITTING BS 947; LBL 14 PER SRM 51-40-02.; [19] C/W STEP 18; [20] SEE NON ROUTINE TTG8Q005PSK0 FOR SUPPORT FITTING INSTALLATION.; [21] REMOVED & REPLACED FRAME ASSEMBLY SRM 51-40-02 & 51-10-02. SEECORRECTIVE ACTIONS #1 THRU #20 FOR INDIVIDULE ACTIONS.; [22] REMOVED & REPLACED FRAME ASSEMBLY SRM 51-40-02 & 51-10-02. SEE CORRECTIVE ACTIONS #1 THRU #20 FOR INDIVIDUAL ACTIONS; [23] STEPS 18 & 20 ARE COMPLETE
